Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have fever, sinus, body ache and throat infection. Am pregnant. Taking medication. Safe?

I am having light fever with sinus problem and having an infection in throat , having bodyache. I have completed 22 weeks of pregnancy. My Gynaecologist prescribed me Calpol Tablet IP 500 mg (Half to be taken if required), Belex Forte (1 in Morning & 1 in Night for 5 days), Topcef 200 (1 in Morning & 1 in Night for 5 days) & Relent Tab (1/2 at night for 5 days). Is it safe to take these medicines. Please suggest becaused I am very worried. Please help.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear,
Thanks for the query, Yes it is safe to take these medicines. But always protect yourself from getting these minor things than taking medications.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor